On the hilbert series of binomial edge ideals of generalized trees

Document Type : Research Paper


Amirkabir University of Technology


In this paper we introduce the concept of generalized trees and compute the Hilbert series of their binomial edge ideals‎.


Main Subjects

[1] V. Ene, J. Herzog and T. Hibi, Cohen-Macaulay binomial edge ideals, Nagoya Math. J., 204 (2011) 57-68.
[2] C. A. Francisco and H. T. Ha, Whiskers and sequentially Cohen-Macaulay graphs, J. Combin. Theory Ser. A, 115 (2008) 304-316.
[3] J. Herzog, T. Hibi, F. Hreinsdotir, T. Kahle and J. Rauh, Binomial edge ideals and conditional indep endence statements, Adv. in Appl. Math., 45 (2010) 317-333.
[4] F. Mohammadi and L. Sharifan, Hilb ert function of binomial edge ideals, Comm. Algebra, 42 (2014) 688-703.
[5] M. Ohtani, Graphs and ideals generated by some 2-minors, Comm. Algebra, 39 (2011) 905-917.
[6] C. Promsakon and C. Uiyyasathian, Chromatic numb ers of glued graphs, Thai J. Math., 4 (2006) 75-81.
[7] C. Promsakon and C. Uiyyasathian, Edge-chromatic numb ers of glued graphs, Thai J. Math., 4 (2006) 395-401.
[8] G. Taentzer, Distributed Graphs and Graph Transformation, Appl. Categ. Structures, 7 (1999) 431-462.
[9] C. Uiyyasathian, Maximal-Clique Partitions, PhD Thesis, University of Colorado at Denver, 2003.
[10] S. Zafar, On approximately Cohen-Macaulay binomial edge ideal, Bul l. Math. Soc. Sci. Math. Roumanie (N.S.), 55 (2012) 429-442.